In this paper, we consider the existence of countably many positive solutions for nonlinear singular boundary value problem on time scales. By using the fixed-point index theory and a new fixed-point theorem in cones, the sufficient conditions for the existence of countably many positive solutions are established.
Digital Object Identifier (DOI)
"Existence of Countably Many Positive Solutions for Nonlinear Boundary Value Problems on Time Scales,"
Applied Mathematics & Information Sciences: Vol. 08
, Article 11.
Available at: https://dc.naturalspublishing.com/amis/vol08/iss5/11